# SDR HALA202303060032

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 11,254 hours, 2,561 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062010969
- Condition: Faulted
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AVNCS SYS FAULT DURING PREFLIGHT. FOUND INLET BYPASS V (16HQ) FAULT. DEFERRED PER MEL 21-26-03. REF TSM 21-26-00-810-806-A, CHSNGED INLET BYPASS VALVE (16HQ), CONDITION SAME. REMOVED & REPLACED AEVC COMPUTER. BITE CHECK GOOD, NO FAULTS NOTED. PLACARD RMVD, MIC SHEET UPDATED.
